American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Nahid Walji. Further refinement of strong multiplicity one for GL(2). Trans. Amer. Math. Soc. 366 (2014) 4987-5007.
Abstract, references, and article information   
View Article: PDF

[2] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[3] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ze-Li Dou. On the fundamental periods of Hilbert modular forms . Trans. Amer. Math. Soc. 346 (1994) 147-158. MR 1264144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John A. Rhodes. $p$-adic hyperbolic planes and modular forms . Trans. Amer. Math. Soc. 341 (1994) 469-504. MR 1159195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas R. Shemanske and Lynne H. Walling. Twists of Hilbert modular forms . Trans. Amer. Math. Soc. 338 (1993) 375-403. MR 1102225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anne Schwartz. Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes . Trans. Amer. Math. Soc. 335 (1993) 757-773. MR 1154543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lynne H. Walling. On lifting Hecke eigenforms . Trans. Amer. Math. Soc. 328 (1991) 881-896. MR 1061779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. Efrat and P. Sarnak. The determinant of the Eisenstein matrix and Hilbert class fields . Trans. Amer. Math. Soc. 290 (1985) 815-824. MR 792829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1